# SDR 2001UALA00551

- Difficulty date: April 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD CORRODED STATION 365.25 BETWEEN BL 0 TO RBL 62.  MAJOR REPAIR ACCOMPLISHED.INSTALLED T-CAP REPAIR PER SRM.
